| Model Number |
0998-00-0800-65 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 event site name: national hospital organization, disaster medical center
upon completion of the investigation into this event a follow up report will be submitted.
Event or Problem Description
It was reported by the customer that during use the cardiosave intra-aortic balloon pump (iabp) the display showed noise or flickering at the top of the screen.No harm and injury was reported.The getinge fst was dispatched to evaluate the unit.It was reported that fse was unable to reproduce the reported issue.No abnormalities were found, connections inside the monitor were suspected but display board and monitor cable were replaced as a precaution.All functional and safety checks have been performed to factory specifications and the unit has been returned to use.Unit was used until end of treatment.